# SDR SWIA202158730

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 36,803 hours, 26,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN CABIN DOOR AT ALT WAS MAKING A VERY LOUD SOUND CAUSING A RETURN TO FIELD.    (FLIGHT 2953 - FILED CLOSED)     FOUND LOWER FRWD. CORNER ON PAX DOOR SEAL TORN AND NOT SECURED TO DOOR SEAL TRACK. REMOVED AND REPLACED PAX DOOR SEAL WITH SERVICEABLE UNIT. PRESSURIZED A/C WITH NO ABNORMAL SOUND. A/C PRESSURIZED NORMALLY. REF. AMM.21-31-00, 52-11-07
